# SDR CALA2021033000400

- Difficulty date: March 30, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N47505
- Make and model: Boeing 737-9
- Aircraft serial: 43433
- Aircraft time: 2,834 hours, 1,000 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Light
- Condition: Illuminated
- Location: Rt Eng Fuel Valv
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 2 SPAR VALVE CB OUT ENGINE 2 SPAR VALVE LT ILLUMINATED INSP RT ENG FUEL FEED SPAR VALVE NO DAMAGE NOTED, RESET C/B FOR RT SPAR VALVE, VALVE CYCLED NORMALLY, RAN RT ENG AT IDLE TO VERIFY VALVE NO FAULTS. OK FOR SERVICE.
